Pharmacotherapy of mania: a review

Segal, J, Walton, S, Clark, H and Berk, Michael 2000, Pharmacotherapy of mania: a review, International journal of psychiatry in clinical practice, vol. 4, no. 3, pp. 171-193, doi: 10.1080/13651500050518064.

Attached Files
Name Description MIMEType Size Downloads

Title Pharmacotherapy of mania: a review
Author(s) Segal, J
Walton, S
Clark, H
Berk, MichaelORCID iD for Berk, Michael
Journal name International journal of psychiatry in clinical practice
Volume number 4
Issue number 3
Start page 171
End page 193
Total pages 23
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 2000
ISSN 1365-1501
Keyword(s) mania
bipolar disorder
Language eng
DOI 10.1080/13651500050518064
Field of Research 1103 Clinical Sciences
1701 Psychology
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2000, Martin Dunitz Ltd
Persistent URL

Document type: Journal Article
Collections: Faculty of Health
School of Medicine
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in TR Web of Science
Scopus Citation Count Cited 11 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 327 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Wed, 18 Mar 2015, 10:26:23 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact